# SDR UPS96221503

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  CORROSION ON STA 680 FLOORBEAM BOTTOM SIDE OF UPPER CHORD LBL 25-RBL 25 WL 207.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  REPAIRED, WILL ADVISE OF REPAIRS.
